# SDR CALA2013100791789

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 49,287 hours, 5,929 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD WINDOW SHATTERED.  AFTER FINISHED COA209881, REPLACED WITH NEW WINDOW SHIELD IAW AMM 56-11-01.  MAT TEST PASSED, NO DEFECT NOTED.
